Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jasontane

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Jasontane

  • Rank
    Junior Member
  1. I do not believe there will be a high impact, if any, on growth. I am 6'1 so I may have skipped over that warning. In all honesty though, I do not remember it.
  2. I enjoyed your first post. Messages as well written as these deserved to be remembered forever. Its quite ironic to think that sometimes in harsh situations we forget all of the great sayings and speeches we have heard and still get scared. But I know why (probable guess on my opinion) , its because there is no deep thought about it and no living through it. When anyone reads what EnigmaNoMore wrote the only way to live by it, is frankly to live by it. Telling yourself "Ill remember it later,
  3. I agree with the side effects. BUT, although they do sound scary and really irritating, they are really not. In my case, rare sore joints. Its winter so your wont have to worry about tanning in the sun. Dry skin . . . its nothing, just dry and its not really bad at all, if it gets irritating just put some creme on it no prob. dont have any bleeding noses so cant comment on that. For sure, and for most of us, 90% chance of dry lips. Its a bit irriating ONLY if you don't put chap stick on for a wh
  4. i agree with you plateaukid. my acne was worse in high school. although it has improved it is still not clear. id say 5 percent on the face (30 percent scars). my acne never really improved or got worse, it actually just migrated from my head to my cheeks (pretty wierd ) but its all mental. my acne has not changed a whole bunch, but my grades have gotten better. as time has gone on ive given less and less attention to my acne and both my acne and grades have improved. ive read alot of your post
  5. hey buddy, its good to see new faces on this board. your not alone at all. I have the same type of thing with my acne, and ive realized, you just can't let it bother you. plain and simple. In my own opinion (since I haven't read any scientific research upon the subject) if it messes with your mind, it messes with your face even more. I like how your put your flaw into perspective:
  6. good luck on your entire path hottie, ill keep checking in with you along the way. by the way, you are very organized/dedicated in your journals. i was impressed. all id do was "ate breakfast lunch dinner, took medicine, face looks good. done." Good Luck
  7. It's a known fact that senior pictures do a little airbrush. Honestly, there should be nothing stopping you. Your mind is taking complete control. Also what I see is this: You appear to have no self confidence, so you come onto a site like this, act like you are completly hurt and devistated because of your acne. The dream girl is out of the question because she has a boy friend. You are voted most eligible bachelor and homecoming king. Frankly my friend, this all points to BS. I have no
  8. The mucus becomes red as InYourPocket stated. Although it may appear to be unhealthy and very uncomfortable, it's not. It may give acts of annoyance at one point or another but definatly a task you can live with for five months.
  9. I have noticed being a little more tired sometimes when I sleep too much. When put my alarm out at 8-9 hours I feel great and focused. Plus, recommended sleep is only around 6-9 hours, going over and under can make you appear tired. Several us of are on the winter vacation, which in return, allows all of us students the time to sleep in. Ask yourself this, did the tiredness come only during the times you've been able to sleep in?
  10. im told to fast for around 10 hours, nothing too bad. danm, water can get you to piss out stuff in your stomach, but not in your bloodstream, 99% sure that water will not work to eliminate alcohol in the bloodstream as much as id like to believe it does.
  11. ill try to help you out the best of my knowledge: 1) it does matter when you take the pill, at least that's what the label and derms tell you. one in the morning and one at night. 2) as far as i know supplements are OK, just stay off the vitamin A so you don't increase your side effects. 3) the drug dehydrates you a little so keep up with the water and youll be fine. supposed to drink 8 glasses a day anyway, yea like we all do that. 4) not sure what you can really do to reduce the r
  12. not sure if the water will help immensly but it couldn't hurt. sounds like it would work. you also are told to fast for 8-10 hours before you actually get the blood test. best thing i found was schedule an early appt lik 7:30 and then stop eating around 11 PM and just keep with the water, youll be asleep anyway.
×